Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 19, Number 3

All articles in this issue are freely accessible.

Spectral subspaces of $L^{p}$ for $p<1$
A. B. Aleksandrov.
St. Petersburg Math. J. 19 (2008), 327-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2340705
$J_{{p},{m}}$-inner dilations of matrix-valued functions that belong to the Carathéodory class and admit pseudocontinuation
D. Z. Arov and N. A. Rozhenko.
St. Petersburg Math. J. 19 (2008), 375-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2340706
Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces
A. Brudnyi and Y. Brudnyi.
St. Petersburg Math. J. 19 (2008), 397-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2340707
Geometry of 1-tori in $\mathrm{GL}_{n}$
N. A. Vavilov.
St. Petersburg Math. J. 19 (2008), 407-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2340708
One-dimensional Fibonacci quasilattices and their application to the Euclidean algorithm and Diophantine equations
V. G. Zhuravlev.
St. Petersburg Math. J. 19 (2008), 431-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2340709
Homogenization with corrector for a stationary periodic Maxwell system
T. A. Suslina.
St. Petersburg Math. J. 19 (2008), 455-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions